# SDR YENA2024080601073

- Difficulty date: August 1, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 01904
- Aircraft time: 77,797 hours, 28,366 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT CHECK, AEM REPORTED CRACKS ON THE WINDSHIELD FRAMING CENTER POST LOWER ATTACHMENT ON BOTH SIDES OF AREAS C & D.  DAMAGE  REMOVED BY FOLLOWING CRACK ASSESSMENT GUIDELINES, REF /3/, FOR BOTH AREAS. AIRBUS WAS CONTACTED FOR ASSESSMENT AND DETERMINE AEM SHOULD FOLLOW REPAIR SOLUTIONS RS2 & RS7 OF. THE REPAIR CONSISTED OF MIRROR FITTING IMPLEMENTATION FOR AREAS C AND BUSHING REPAIRS FOR AREAS D,  CONTINUITY FITTINGS HAD NO CRACKS BUT WERE REPLACED TO IMPROVE THE FATIGUE LIFE OF THE REPAIR,  EC E24-909-01 IS ISSUED TO ACCOMPLISH THE PERMANENT REPAIR IAW EC E24-909-02  POST-REPAIR INSPECTIONS OF THE CONTINUITY FITTINGS TH = 29500 FC (FH NOT RELEVANT), INT = 8700 FC (FH NOT RELEVANT),  HFEC AS PER NTM 53-11-29 AFTER SHIM REMOVAL. EC E24-909-03 IS ISSUED TO ACCOMPLISH THE POST-REPAIR INSPECTION OF THE WINDSHIELD FRAMING AT TH = 27000 FC (FH NOT RELEVANT), INT = 4700 FC  (FH NOT RELEVANT), HFEC AS PER NTM 53-11-29 AFTER MIRROR FITTING REMOVAL. EC E24-909-04 IS ISSUED TO ACCOMPLISH THE INSPECTION OF THE MIRROR FITTING AND IS PENDING OEM APPROVAL TH = 60000 FC. EC E24-909-05 IS ISSUED TO ACCOMPLISH THE INSPECTION OF THE LT & RT HOLE D1 AND IS PENDING OEM APPROVAL TH = 60000 FC.  THIS PERMANENT REPAIR IS APPROVED PER REF /6/, RDAF AND IS CLASSIFIED AS MAJOR (E/C: A24-909-01).
